GET THE APP

A Rare case of drug induced usual interstitial pneumonia | Abstract

Journal of Research in Medical and Dental Science
eISSN No. 2347-2367 pISSN No. 2347-2545

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

A Rare case of drug induced usual interstitial pneumonia

Author(s): Boddepalli Madhuri*, Umashankar, A Sankar, Kanmani and Raviteja Reddy

Abstract

Amiodarone is an anti-arrhythmic drug that is generally used for arrhythmias like supraventricular tachycardia and ventricular tachycardia, atrial fibrillation. It will cause different adverse effects, among them amiodarone induced pulmonary toxicity is most serious complication. This is normally described in patients who are using amiodarone from long time of duration and in high accumulative doses .But here we are reporting amiodarone therapy in short term duration, induced pulmonary toxicity. In this case, 72 yrs. old female who presented with symptoms of interstitial pneumonia, after a few months of therapy with amiodarone for post MI atrial fibrillation. So it is important to be aware of this rare type of early onset pulmonary toxicity in patients with amiodarone therapy.

Share this article